# SDR AALA20100114TUL05

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RIGHT TIE DOWN TRACK FROM STATION 1212 TO 1309.  INSTALLED NEW TIE-DOWN TRACK PER AARD 51-00-00-012.
